# SDR IPXA2024041962873

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N364UP
- Make and model: Boeing 767346
- Aircraft serial: 33845
- Aircraft time: 50,762 hours, 17,789 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Slat Asym
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

*EMERGENCY DECLARED* LE SLAT ASYM ON DEPARTURE FROM VCE FIM 27-51 FAULT TREE 809 C/OUT EXISTING FAULT PRESENT       NO FAULT HISTORY FAULT ON FLIGHT "0" AND "-8"  "TE FLAP" SEE FIM "27-51104" IAW TABLE A "FLAP DISAGREE IND. BUT BITE CANNOT IDENTIFY THE SPECIFIC FAULT. FLAP/SLAT EXTENCION RETRACTION PERFORMED SEVERAL TIME AS NO FAULT IN NORMAL "HYD" AND ALTERNATE "ELECTRIC"MODE. AMM 27-81-00/201
